# SDR ASOA01032

- Difficulty date: March 25, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023117001
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING FLIGHT FROM LFT TO MEI, AIRCRAFT EXPERIENCED AN FLIGHT LEVEL 17,000 FEET.  PASSENGER OXYGEN MASKS DEPLOYED IN THE CABIN.  CAPTAIN DECLARED AN EMERGENCY AND LANDED SAFELY IN MEI.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR SEAL.  OPS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
